# SDR CA060925004

- Difficulty date: September 12, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,444 hours
- Engine: Pwa R985*
- Propeller: Hamstd 2D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 27056CAI
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REGULAR INSPECTION LOW COMPRESSION WAS NOTED ON NR 1 CYL. CYLINDER WAS REMOVED AND PISTON WAS CRACKED. CYLINDER ASSY WAS REPLACED. AIRCRAFT GROUND RUN WAS CARRIED OUT SATISFACTORY. (TC NR 20060925004)
